Volumes-IJOPCM-2013 PDF Print E-mail
Wednesday, 23 February 2011 06:29

Volumes 2013

Int. J. Open Problems Compt. Math., Vol. 6, No. 1, March 2013

ISSN 1998-6262; Copyright © ICSRS Publication, 2013

www.i-csrs.org

Table of Contents

New Existence Results for Fractional Evolution

Equations With Nonlocal Boundary Conditions

Soumia Belarbi and Zoubir Dahmani

Local existence and uniqueness of solutions

for non stationary compressible uid

Zaynab Salloum

Clustering using EM and CEM, cluster number

selection via the Von Mises-Fisher mixture models

Wafia Parr Bouberima, Mohamed Nadif, Yamina Khemal Bencheikh

The solutions problems of nonlinear

differential equations

Ping He, Jian zhang Li

On some integral inequalities for s-geometrically

convex functions and their applications

Mevlut TUNC

Inequalities in Fractional Integrals

Djemaia Bensikadour and Zoubir Dahmani

Some New Sequence Spaces on Seminormed Spaces

R. Colak, C . A. Bektas and Y. Altm

On sandwich theorems for some subclasses

of analytic functions

Lifeng Guo and Gejun Bao

On a Mean Interpolating the Logarithmic and Identric Means

L. Matejcka

Modified Noor iterative procedure for three

asymptotically pseudocontractive maps

Mogbademu, Adesanmi Alao

Random coincidence and fixed point theorem

for hybrid maps in separable metric spaces

R. A. Rashwan, D. M. Albaqeri

Open problems in deformation theory of

discontinuous groups acting on

homogeneous spaces

Ali Baklouti and Imed Kedim

TANGENT SURFACES OF BIHARMONIC

B -GENERAL HELICES ACCORDING TO

BISHOP FRAME IN HEISENBERG GROUP

Heis3

Talat KÖRPINAR and Essin TURHAN

Int. J. Open Problems Compt. Math., Vol. 6, No. 2, June 2013

ISSN 1998-6262; Copyright © ICSRS Publication, 2013

www.i-csrs.org

Table of Contents

Some convergence results for non-linear

maps in Banach spaces

A. A. Mogbademu and Z. Xue

Annulets of Stone lattices

generated by pseudo-complements

M. Sambasiva Rao

Some results on semiprime rings with

generalized derivations

A. Mamouni

New Fractional Results For a Boundary

Value Problem With Caputo Derivative

Mohamed Houas and Zoubir Dahmani

On a New Weighted Erdos-Mordell Type Inequality

Wei-Dong Jiang

On (h-s)-Convex Functions and

Hadamard-type Inequalities

M. Emin OZDEMIR, Mevlut TUNC,

Ahmet Ocak AKDEMIR

Transmuted Lindley Distribution

Faton Merovci

A Monotonicity Method in Quasistatic

Processes for Viscoplastic Materials of

the from

F. Messelmi and Abdelbaki. Merouani

States Graph Generation

from dynamic Priority Time Petri Nets

Walid Karamti, Adel Mahfoudhi

On some Hadamard type inequalities

For MT-convex functions

MevlÄut TUNC, Yusuf SUBAS, Ibrahim KARABAYIR

Completion of Normed Hyperquotient

Spaces

Sanjay Roy and T. K. Samanta

Elliptic Curve Over

Special Ideal Ring

Abdelhakim Chillali

Noninvasive method for measuring blood

glucose using MSP430x microcontroller

Ludmila Taneva, Valentin Hristov and Firas Ibrahim

Fourier spectral methods for solving some

nonlinear partial differential equations

Hany N. HASSAN and Hassan K. SALEH

On Inextensible Flows of Curves According

to Type-2 Bishop Frame in E3

Talat KÖRPINAR and Essin TURHAN

 

Volumes 2013

Int. J. Open Problems Compt. Math., Vol. 6, No. 3, September 2013

ISSN 1998-6262; Copyright © ICSRS Publication, 2013

www.i-csrs.org

Table of Contents

Arithmetics in the set of beta-polynomials

M.Hbaib and Y.Laabidi

Bipancyclic subgraphs in

random bipartite graphs

Yilun Shang

Quasi-static transmission problem

in thermo-viscoplasticity

Farid Messelmi and Abdelbaki Merouani

Elliptic Curve Over

Special Ideal Ring

Abdelhakim Chillali

On a conjecture about monomial

Hénon mappings

Zeraoulia Elhadj, J. C. Sprott

Rings over which all (finitely generated strongly)

Gorenstein projective modules are projective

Najib Mahdou and Khalid Ouarghi

Improvement of forwarding mechanism

with heterogeneous network links

Valentin Hristov

 

 

Volumes 2013

Int. J. Open Problems Compt. Math., Vol. 6, No. 4, December 2013

ISSN 1998-6262; Copyright © ICSRS Publication, 2013

www.i-csrs.org

Table of Contents

New Results For a Boundary Value Problem

For Caputo Fractional Differential Equations

Louiza TABHARIT and Zoubir DAHMANI

Web based Calculator of Genetic Algorithms and

Modeling of Packets Forwarding Mechanism

Valentin Hristov

3D models retrieval using Earth Mover’s

Distance

O. Ait Zemzami, H. Aksasse, M. Ouanan, and B. Aksasse

On Certain Conditions of Multivariate Power Series Distributions

Sadoon Abdullah Ibrahim Al-Obaidy, Faisal Ababneh,

S. Alwadi, Feras M. Al- Faqih

Convergent Iterative Algorithms in the 2-inner

Product Space Rn

Iqbal H. Jebril and Mustapha Raissouli

Last Updated on Saturday, 07 December 2013 11:56